# SDR YENA2024101801379

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 12,227 hours, 2,271 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Glide Slope
- Condition: Faulted
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#287, BOS-LAX. 'GS FAILED TO CAPTURE ON ILS APPROACH; PERFORMED BITE TEST OF MMR 1 AND 2 PER AMM 34-36-00-740-007-A. ILS AND GS PASSED, TEST OK,NO FAULTS NOTED.'
